# SDR AWXA200100569

- Difficulty date: October 27, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 58,101 hours, 47,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498841
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C13 CK - C - CORROSION FOUND FLOORBEAM UPPER FLANGE AT BS 967.5, RBL 8 TO RBL 50, BEYOND SRM LIMITS AFTER CLEAN UP.  MAINTENANCE CUT OUT DAMAGED SECTION OF FLOORBEAM UPPER FLANGE (PREVIOUSLY REPAIRED), FABRICATED REPAIR ANGLES AND STRAPS AND INSTALLED IAW B737 SRM 53-10-9, FIG 2, PG 7 - 11.
